# SDR 07100701

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N251MY
- Make and model: Boeing 767269
- Aircraft serial: 23280
- Aircraft time: 28,495 hours, 9,728 cycles
- Engine: Pwa JT9D7R4E
- Engine time: 1,743 hours, 6,337 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77333322
- Part serial: F323
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING BETWEEN FL 370 AND 390, LEFT ENGINE RETARDED JUST ABOVE FLIGHT IDLE AND WOULD NOT RESPOND TO ANY THROTTLE MOVEMENT.  AFTER DESCENT PASSING THROUGH FL 340 LEFT ENGINE RESPONDED THEN FROZE UP AGAIN.  THE FLIGHT DIVERTED INTO CYQX.  A MAINTENANCE TEAM WAS SENT TO CTQX AND TROUBLESHOT SYSTEM TO FUEL CONTROL.  THE FUEL CONTROL WAS REPLACED ALONG WITH THE FUEL PUMP AND THE ENGINE TRIMMED PER THE MAINTENANCE MANUAL.  PLEASE NOTE THAT AFFECTED ENGINE IS JT9D7R4E4 WHICH IS NOT AVAILABLE AS AN OPTION IN BLOCK (C) OF THIS DATABASE.
